Journal article icon

Journal article

Characterisation of optimal dual measures via distortion

Abstract:

We derive representations for optimal martingale measures in a two-factor Markovian model, by seeking ramifications of a distortion power solution (Zariphopoulou (2001)) of the primal utility maximisation problem, for the dual problem. This provides an alternative to existing methods in the literature for characterising optimal measures, and gives new results in the form of a novel representation for the dual stochastic control problem, and in the form of Esscher transform relations between t...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s10203-006-0062-4

Authors


Journal:
Decisions in Economics and Finance
Volume:
29
Issue:
2
Pages:
95-119
Publication date:
2006-11-05
DOI:
EISSN:
1129-6569
ISSN:
1593-8883
URN:
uuid:5e51f773-b942-4921-bd49-a7fbae178641
Source identifiers:
19289
Local pid:
pubs:19289
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP